MathSciNet Relay Station
MathSciNet bibliographic data
MR890924 32G20 (32C38 32C40)
Kashiwara, Masaki; Kawai, Takahiro The Poincaré lemma for variations of polarized Hodge structure. Publ. Res. Inst. Math. Sci. 23 (1987), no. 2, 345–407.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement